# SDR DL757980440

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERG F/C FLOOR TRACK LIGHTING AN BOTH R-2 L-2 DIRECTIONAL EMERGENCY LIGHTS INOP.  REPLACED FUSE IN M9101 PWR SUPPLY, CKS OK.
